×

Asymptotic upper and lower estimates of a class of positive solutions of a discrete linear equation with a single delay. (English) Zbl 1242.39001

Summary: We study a frequently investigated class of linear difference equations \(\Delta v(n) = -p(n)v(n - k)\) with a positive coefficient \(p(n)\) and a single delay \(k\). Recently, it was proved that if the function \(p(n)\) is bounded above by a certain function, then there exists a positive vanishing solution of the considered equation, and the upper bound was found. Here we improve this result by finding even the lower bound for the positive solution, supposing the function \(p(n)\) is bounded above and below by certain functions.

MSC:

39A06 Linear difference equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] J. Ba\vstinec and J. Diblík, “Subdominant positive solutions of the discrete equation \Delta u(k+n)= - p(k)u(k),” Abstract and Applied Analysis, no. 6, pp. 461-470, 2004. · Zbl 1101.39003 · doi:10.1155/S1085337504306056
[2] J. Ba\vsstinec and J. Diblík, “Remark on positive solutions of discrete equation \Delta u(k+n)= - p(k)u(k),” Nonlinear Analysis, vol. 63, pp. e2145-e2151, 2005. · Zbl 1224.39002 · doi:10.1016/j.na.2005.01.007
[3] J. Ba\vstinec, J. Diblík, and Z. \vSmarda, “Existence of positive solutions of discrete linear equations with a single delay,” Journal of Difference Equations and Applications, vol. 16, no. 9, pp. 1047-1056, 2010. · Zbl 1207.39014 · doi:10.1080/10236190902718026
[4] I. Gy\Hori and G. Ladas, Oscillation Theory of Delay Differential Equations, The Clarendon Press Oxford University Press, New York, NY, USA, 1991. · Zbl 0780.34048
[5] G. Ladas, C. G. Philos, and Y. G. Sficas, “Sharp conditions for the oscillation of delay difference equations,” Journal of Applied Mathematics and Simulation, vol. 2, no. 2, pp. 101-111, 1989. · Zbl 0685.39004
[6] J. Diblík and I. Hlavi, “Asymptotic behavior of solutions of delayed difference equations,” Abstract and Applied Analysis, vol. 2011, Article ID 671967, 24 pages, 2011. · Zbl 1217.39019 · doi:10.1155/2011/671967
[7] L. Berezansky, J. Diblík, and Z. \vSmarda, “On connection between second-order delay differential equations and integro-differential equations with delay,” Advances in Difference Equations, vol. 2010, Article ID 143298, 8 pages, 2010. · Zbl 1195.34094 · doi:10.1155/2010/143298
[8] E. Braverman and B. Karpuz, “Nonoscillation of first-order dynamic equations with several delays,” Advances in Difference Equations, vol. 2010, Article ID 873459, 22 pages, 2010. · Zbl 1216.34099 · doi:10.1155/2010/873459
[9] E. Braverman and B. Karpuz, “Nonoscillation of second-order dynamic equations with several delays,” Abstract and Applied Analysis, vol. 2011, Article ID 591254, 34 pages, 2011. · Zbl 1217.34139 · doi:10.1155/2011/591254
[10] J. Diblík and N. Koksch, “Positive solutions of the equation i(t)= - c(t)x(t - \tau ) in the critical case,” Journal of Mathematical Analysis and Applications, vol. 250, no. 2, pp. 635-659, 2000. · Zbl 0968.34057 · doi:10.1006/jmaa.2000.7008
[11] R. P. Agarwal, M. Bohner, and W.-T. Li, Nonoscillation and Oscillation: Theory for Functional Differential Equations, Marcel Dekker, New York, NY, USA, 2004. · Zbl 1219.05016 · doi:10.1201/9780203025741
[12] L. Berg and S. Stević, “On the asymptotics of the difference equation yn(1+yn - 1...yn - k+1)=yn - k,” Journal of Difference Equations and Applications, vol. 17, no. 4, pp. 577-586, 2011. · Zbl 1220.39011 · doi:10.1080/10236190903203820
[13] S. Stević, “Asymptotic behavior of a class of nonlinear difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 47156, 10 pages, 2006. · Zbl 1121.39006 · doi:10.1155/DDNS/2006/47156
[14] S. Stević, “On positive solutions of a (k+1)-th order difference equation,” Applied Mathematics Letters, vol. 19, no. 5, pp. 427-431, 2006. · Zbl 1095.39010 · doi:10.1016/j.aml.2005.05.014
[15] S. Stević, “Existence of nontrivial solutions of a rational difference equation,” Applied Mathematics Letters, vol. 20, no. 1, pp. 28-31, 2007. · Zbl 1131.39009 · doi:10.1016/j.aml.2006.03.002
[16] S. Stevich, “Nontrivial solutions of higher-order rational difference equations,” Mathematical Notes, vol. 84, no. 5-6, pp. 718-724, 2008. · Zbl 1219.39007 · doi:10.1134/S0001434608110138
[17] S. Stević, “On the recursive sequence xn+1=max{c,xnp/xn - 1p},” Applied Mathematics Letters, vol. 21, no. 8, pp. 791-796, 2008. · Zbl 1152.39012 · doi:10.1016/j.aml.2007.08.008
[18] S. Stević, “On a nonlinear generalized max-type difference equation,” Journal of Mathematical Analysis and Applications, vol. 376, no. 1, pp. 317-328, 2011. · Zbl 1208.39014 · doi:10.1016/j.jmaa.2010.11.041
[19] S. Stević, “On a system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3372-3378, 2011. · Zbl 1242.39017 · doi:10.1016/j.amc.2011.08.079
[20] S. Stević, “On some solvable systems of difference equations,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5010-5018, 2012. · Zbl 1253.39011 · doi:10.1016/j.amc.2011.10.068
[21] S. Stević, “On the difference equation xn=xn - 2/(bn+cnxn - 1xn - 2),” Applied Mathematics and Computation, vol. 218, pp. 4507-4513, 2011.
[22] J. Ba\vstinec, L. Berezansky, J. Diblík, and Z. \vSmarda, “On the critical case in oscillation for differential equations with a single delay and with several delays,” Abstract and Applied Analysis, vol. 2010, Article ID 417869, 20 pages, 2010. · Zbl 1209.34080 · doi:10.1155/2010/417869
[23] J. Ba\vstinec, J. Diblík, and B. Zhang, “Existence of bounded solutions of discrete delayed equations,” in Proceedings of the Sixth International Conference on Difference Equations, pp. 359-366, CRC, Boca Raton, Fla, usa, 2004. · Zbl 1065.39006
[24] L. Berezansky and E. Braverman, “On existence of positive solutions for linear difference equations with several delays,” Advances in Dynamical Systems and Applications, vol. 1, no. 1, pp. 29-47, 2006. · Zbl 1124.39002
[25] G. E. Chatzarakis, C. G. Philos, and I. P. Stavroulakis, “An oscillation criterion for linear difference equations with general delay argument,” Portugaliae Mathematica, vol. 66, no. 4, pp. 513-533, 2009. · Zbl 1186.39010 · doi:10.4171/PM/1853
[26] G. E. Chatzarakis, R. Koplatadze, and I. P. Stavroulakis, “Oscillation criteria of first order linear difference equations with delay argument,” Nonlinear Analysis, vol. 68, no. 4, pp. 994-1005, 2008. · Zbl 1144.39003 · doi:10.1016/j.na.2006.11.055
[27] J. , “Asymptotic bounds for linear difference systems,” Advances in Difference Equations, vol. 2010, Article ID 182696, 14 pages, 2010. · Zbl 1191.39016 · doi:10.1155/2010/182696
[28] I. Gy\Hori and M. Pituk, “Asymptotic formulae for the solutions of a linear delay difference equation,” Journal of Mathematical Analysis and Applications, vol. 195, no. 2, pp. 376-392, 1995. · Zbl 0846.39003 · doi:10.1006/jmaa.1995.1361
[29] T. Khokhlova, M. Kipnis, and V. Malygina, “The stability cone for a delay differential matrix equation,” Applied Mathematics Letters, vol. 24, no. 5, pp. 742-745, 2011. · Zbl 1229.34114 · doi:10.1016/j.aml.2010.12.020
[30] L. K. Kikina and I. P. Stavroulakis, “Oscillation criteria for second-order delay, difference, and functional equations,” International Journal of Differential Equations, vol. 2010, Article ID 598068, 14 pages, 2010. · Zbl 1207.34082 · doi:10.1155/2010/598068
[31] B. Krasznai, I. Gy\Hori, and M. Pituk, “Positive decreasing solutions of higher-order nonlinear difference equations,” Advances in Difference Equations, vol. 2010, Article ID 973432, 16 pages, 2010. · Zbl 1198.39018 · doi:10.1155/2010/973432
[32] R. Medina and M. Pituk, “Nonoscillatory solutions of a second-order difference equation of Poincaré type,” Applied Mathematics Letters, vol. 22, no. 5, pp. 679-683, 2009. · Zbl 1169.39004 · doi:10.1016/j.aml.2008.04.015
[33] A. Zafer, “The existence of positive solutions and oscillation of solutions of higher-order difference equations with forcing terms,” Computers & Mathematics with Applications, vol. 36, no. 10-12, pp. 27-35, 1998. · Zbl 0933.39026 · doi:10.1016/S0898-1221(98)80006-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.